# SDR AALA20120107MIA01

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 99,067 hours, 16,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EXTERNAL FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 EXTERNAL FUSELAGE EMERGENCY LIGHT.  OPS CHECK NORMAL.
